# SDR SIMA201127901

- Difficulty date: October 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEFT OMEGA BEAM HAS CORROSION BY THE CARBON CROSSMEMBER AT FRAME 20.  ACFT REMOVED FROM SERVICE.  REPAIRED LEFT HAND OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10. ACFT RETURNED TO SERVICE.
